MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LP15,EN,SPO2,3L/12L,EX,NIBP,CO2,TR,VR,BT,TMP,V4; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LP15,EN,SPO2,3L/12L,EX,NIBP,CO2,TR,VR,BT,TMP,V4; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control will contact the customer to request additional information on the patient.Physio-control evaluated the customers device and was unable to duplicate the reported issue.The power cord accessory was replaced by the customer as a precaution.
 
Event or Problem Description
The customer contacted physio-control to report that their device charging accessory electrocuted and cause one of their employee's to be hospitalized.
 
Additional Manufacturer Narrative
Physio-control received additional patient information from the customer.It was reported that the operator experienced an unintended electrical shock while using the lp15 battery charger base, operator received an electric shock while touching the power cord.It was reported the affected user "is fine now", therefor no serious injury has been reported to physio-control.
 
Event or Problem Description

Brand Name
LP15,EN,SPO2,3L/12L,EX,NIBP,CO2,TR,VR,BT,TMP,V4
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11725319
Report Number0003015876-2021-00921
Device Sequence Number3894773
Product Code MKJ
UDI-Device Identifier00883873994429
UDI-Public00883873994429
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;